# SDR MALA070048

- Difficulty date: April 3, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 22,501 hours, 24,494 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Punctured
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS STRUCK BY A MANLIFT IN MSP CAUSING A PUNCTURE IN THE AFT LT TAIL CONE SKIN AT STATION 825.  PERMANENT REPAIR COMPLETED IAW MAL EO#S53418.
